# SDR COMA0360285

- Difficulty date: June 22, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 3,913 hours, 3,666 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 860D10018ABCD
- Part serial: 936
- Condition: Malfunctioned
- Location: Avionics
- Part time: 3,915 hours, 3,669 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5514 FLAPS FAIL MESSAGE DURING TAXI.  REPLACED THE FECU.
